# SDR IPXA11566223

- Difficulty date: April 2, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: HFAB53CH012
- Condition: Chafed
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT RT WING TO BODY FAIRING 196AR, AFT ATTACH SUPPORT, OUTER SURFACE OF CHORD CHAFED, AT THE LWR CORNER OF THE PANEL AREA (MARKED)     REMOVED, FABRICATED AND REPLACED FAIRING 196AR AFT ATTACH SUPPORT IAW SRM 53-40-70, SRM 53-40-70-OI. SRM 51-40-02, SRM 51-20-01-0G.
